# SDR SWAA2024070500850

- Difficulty date: June 12, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 26,467 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SUPPORT BRACKET CRACKED BELOW WASTE MID POST S-26L STA 867 MKD DOT<[01] REMOVED AND INSTALLED NEW AFT CARGO COMP NEW SUPPORT BRACKET BELOW WASTE MID POST S-26L STA 867 P/N: 149A8109U114 PO# 2059779 PER SRM 51-40-02-0G-0;[02] REMOVED AND INSTALLED NEW AFT CARGO COMP NEW SUPPORT BRACKET BELOW WASTE MID POST S-26L STA 867 P/N: 149A8109U114 PO# 2059779 PER SRM 51-40-02-0G-0 AND PER IPC 53-42-51-06 FIGURE 505.;[03] CORRECTION STEP # 1AND 2 REMOVED AND INSTALLED NEW AFT CARGO COMP NEW SUPPORT BRACKET BELOW WASTE MID POST S-26L STA 867 P/N: 149A8109U114 PO# 2059779 PER SRM 51-40-02-0G-0 AND PER IPC 53-42-51-06 FIGURE 505.;[04] VERIFIED STEP 3.
